# SDR AALA202402262137

- Difficulty date: February 22, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 19,927 hours, 7,878 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000001
- Condition: Tripped
- Location: Lt Wing Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE DESCENDING ON THE ARRIVAL AND SELECTING FLAPS 1, RECEIVED ECAM MESSAGE FOR FLIGHT CONTROL SLATS FAULT AND FLIGHT CONTROL ALTERNATE LAW. FLIGHT CREW ACCOMPLISHED THE ECAM PROCEDURES AND FOLLOW UP ECAM ACTIONS.  THE FLAPS/SLATS INDICATOR SHOWED SLATS UP WITH FLAPS SET TO 3. MAINTENANCE FOUND LEFT WING LEADING EDGE SLAT #5 INBOARD ACTUATOR 6041CM TRIPPED AND REPLACED IT PER AMM 27-84-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
